# SDR ASOA201703171371

- Difficulty date: March 17, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED LBL9 FS 545.00-581-00. REMOVED, FABBED NEW AND INSTALLED PER AMM 53-00-49-000/400-801A03 AND ECTC REO 670-53-00-343.
